# SDR YENA2022032300305

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 66,243 hours, 23,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1134, SJU-MCO. ' DURING T/S OF ESPU MSG'S FOUND BROKEN WIRES TO EMER EXIT LIGHT ON KICK PLATE, FWD LOWER FRAME OF L1 DOOR; REPAIR SPLICE CRIMP OPS CKS NORMAL IAW ESPM 20-43-13.'
